MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 6.0, E 6.0, L8.0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT MC INICELL, PF 6.0, E 6.0, L8.0; DENTAL IMPLANT
Model Number 4.23.552
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Implant didn't achieve osseointegration, pain, mobility.

Brand Name
ELEMENT MC INICELL, PF 6.0, E 6.0, L8.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key10604714
Report Number3003184527-2020-01594
Device Sequence Number2941196
Product Code DZE
UDI-Device Identifier07640156470031
UDI-Public7640156470031
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K090154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number4.23.552
Device Lot Number12201
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR